Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic form of zero energy wave functions in supersymmetric matrix models
KTH, Superseded Departments, Mathematics.
2000 (English)In: Fortschritte der Physik, ISSN 0015-8208, E-ISSN 1521-3978, Vol. 48, no 1-3, 129-131 p.Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
2000. Vol. 48, no 1-3, 129-131 p.
Identifiers
URN: urn:nbn:se:kth:diva-19485ISI: 000084762900024OAI: oai:DiVA.org:kth-19485DiVA: diva2:338177
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics
In the same journal
Fortschritte der Physik

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf